RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 5, Pages 782–786 (Mi mz599)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On Interpolation in $L_p$ Spaces

S. V. Astashkina, L. Maligrandab

a Samara State University
b Luleå University of Technology

DOI: https://doi.org/10.4213/mzm599

Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:5, 734–739

Bibliographic databases:

UDC: 517.982
Received: 16.12.2002

Citation: S. V. Astashkin, L. Maligranda, “On Interpolation in $L_p$ Spaces”, Mat. Zametki, 74:5 (2003), 782–786; Math. Notes, 74:5 (2003), 734–739

Citation in format AMSBIB
\Bibitem{AstMal03}
\by S.~V.~Astashkin, L.~Maligranda
\paper On Interpolation in $L_p$ Spaces
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 5
\pages 782--786
\mathnet{http://mi.mathnet.ru/mz599}
\crossref{https://doi.org/10.4213/mzm599}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042836}
\zmath{https://zbmath.org/?q=an:1118.46032}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 5
\pages 734--739
\crossref{https://doi.org/10.1023/B:MATN.0000009006.81597.35}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187966900014}


Linking options:
  • http://mi.mathnet.ru/eng/mz599
  • https://doi.org/10.4213/mzm599
  • http://mi.mathnet.ru/eng/mz/v74/i5/p782

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Astashkin S. V., Semenov E. M., Sukochev F. A., “The Banach-Saks p-property”, Math. Ann., 332:4 (2005), 879–900  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:204
    Full text:112
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020